# SDR AALA201507089002

- Difficulty date: July 7, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 66,696 hours, 9,354 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 1103P0702
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 748  EN-ROUTE, LOST ENG 1 HYD B SYS PRESS AT FL 370.  FLIGHT DIVERTED & LANDED WITHOUT FURTHER INCIDENT.  PERFORMED BLEEDING OF THE BLUE HYD SYS IAW TASK 29-00-00-870-805-A.  REPLACED BLUE RESERVOIR AIR PRESS SWITCH IAW TASK 29-31-11-000-802-A.
